English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55241/89544 (62%)
Visitors : 10730566      Online Users : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/116003


    Title: Multiple comparisons of exponential location parameters with a control based on doubly censored sample under heteroscedasticity
    Authors: Wu, S. F.
    Keywords: Doubly censored sample;Exponential distribution;Multiple comparisons with a control;One-sample procedure
    Date: 2016-11-17
    Issue Date: 2019-03-16 12:11:16 (UTC+8)
    Abstract: In this article, a one-sample procedure for multiple comparisons of exponential location parameters with a control under heteroscedasticity is proposed. The observations are obtained by doubly censored samples. A one-sided and two-sided confidence intervals are used to perform such multiple comparisons. Statistical tables of critical values and an example of comparing four drugs in treating leukemia are provided.
    Relation: Communications in Statistics: Simulation and Computation 46(3), p.1858-1870
    DOI: 10.1080/03610918.2015.1017582
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML22View/Open
    Multiple comparisons of exponential location parameters with a control based on doubly censored sample under heteroscedasticity.pdf636KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback